# SDR CALA0800317

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PAN CRACKED AT AFT EDGE AROUND NR 5 STOP PIN BRACKET FROM BOTTOM.  INSTALLED REPAIR ANGLE REF ECRA 5210-02014.
